U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

does lipitor (atorvastatin) cause joint and muscle discomfort?

1 doctor answer1 doctor weighed in
Dr. Bruce Rothschild
Rheumatology 48 years experience
It can: It can. If muscle pain develops, stop Lipitor (atorvastatin) and see doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 28-year-old member asked:

What should I do if I accidentally injected benzathine penicillin g into my muscle?

2 doctor answers2 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Nothing if no allerg: As long as you are not allergic there should not be an issue. Penicillin g can be given into the muscle but it should be given by a trained nurse or medical provider.
A 21-year-old member asked:

What is a muscle spasm?

3 doctor answers7 doctors weighed in
Dr. Robert Knox
ENT and Head and Neck Surgery 37 years experience
Muscle Spasm: A sudden tightening of any muscle is a muscle spasm. This can be caused by excessive use or electrolyte abnormalities.
A 41-year-old member asked:

What could cause joint inflammation/redness without pain?

1 doctor answer3 doctors weighed in
Dr. John Goldman
Rheumatology 55 years experience
Arthritis : Arthritis would be my first choice. It is inflammation but not always pain. But you can have swelling, and redness without pain. Caution just because it is redness and swelling doesn't mean it is arthritis. This could be seen in allergic reaction, soft tissue inflammation or cellulitis to name a few.
A 31-year-old member asked:

What type of exercise is best for the heart muscle?

1 doctor answer4 doctors weighed in
Dr. James Strader
Cardiology 22 years experience
Aerobic: The aha recommends 150 minutes / week of moderate aerobic activity spread over 4-6 days for optimal cardiovascular health.
East Moline, IL
A 36-year-old female asked:

Having a lot of joint pain all over?

1 doctor answer3 doctors weighed in
Dr. Jeffrey Sider
Sports Medicine 39 years experience
Diagnostic evaluatio: If you are having an assortment of varied joint pain, you need to get to the source i would suggest a rheumatologist workup to find potential causes. The treatment will likely require nsaids and possible injections into the affected joints. Perhaps physical therapy would help too.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 27, 2014

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.